MathSciNet Relay Station
MathSciNet bibliographic data
MR1405536 (97e:16064) 16S34 (20C05)
Salim, Mohamed A. M.; Sandling, Robert The modular group algebra problem for groups of order $p\sp 5$. J. Austral. Math. Soc. Ser. A 61 (1996), no. 2, 229–237.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement